# SDR F3LA200600144

- Difficulty date: October 4, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 17,453 hours, 8,155 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT WING, OTBD FLAP L/E BETWEEN TRACKS 3 AND 4, INSIDE FRONT SPAR (BACKSIDE), ATTACHMENT HOLES HAD SPLINTERING, COMPOSITE MATERIAL SPLITTING FROM AROUND RIVETS.  REMOVED DAMAGED SECTION FOR FURTHER EVALUATION AS REQUESTED BY ENGINEERING IAW SRM 51-42-11.  RE-INSTALLED LT OTBD FLAP L/E SECTION IAW SRM 51-42-11 AND EA A9-57R-11610 AND ISSUED RW NR 000899 FOR 1000 FLT CYCLES.
